Polarentheorie der Eilinien.

L. Locher-Ernst

Elemente der Mathematik (1951)

  • Volume: 6, page 1-7
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Locher-Ernst, L.. "Polarentheorie der Eilinien.." Elemente der Mathematik 6 (1951): 1-7. <http://eudml.org/doc/140559>.

author = {Locher-Ernst, L.},
journal = {Elemente der Mathematik},
keywords = {metric geometry, convex geometry, integral geometry},
language = {ger},
pages = {1-7},
title = {Polarentheorie der Eilinien.},
url = {http://eudml.org/doc/140559},
volume = {6},
year = {1951},

AU - Locher-Ernst, L.
TI - Polarentheorie der Eilinien.
JO - Elemente der Mathematik
PY - 1951
VL - 6
SP - 1
EP - 7
LA - ger
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/140559
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.